Fepanil (60 ml) [Paracetamol]

Drug brand Fepanil (60 ml) is being manufactured and marketed by Citadel Aurobindo Biotech Ltd (CABL). The main active ingredient or salt in this drug is Paracetamol. This drug comes in the form of Syrup. The general packing available for this medicine consists of 60 ml and is priced at Rs 14.30 (arround $0.2002 US Dollar)
Generic :Paracetamol
Pharma Company :Citadel Aurobindo Biotech Ltd (CABL)
Brand Label :Fepanil (60 ml)
Preparation Type :Syrup
Single Dose :5 ml
Composition :Paracetamol-125 mg
Pack Size/Qty/Vol :60 ml
Price Unit :Rs 1.19
Price Pack :Rs 14.30 INR (arround $0.2002 US Dollar)

Drug details for Fepanil (60 ml)

Fepanil (60 ml) - Paracetamol - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Fepanil (60 ml) - Paracetamol..

Search Drug Brands alphabetically